Advertisement

What should I do if someone takes too much fosfomycin?

If someone takes too much fosfomycin, call the National Poison Control Hotline at 1-800-222-1222. If the person has collapsed or stopped breathing, call 911. Call a doctor right away if someone taking fosfomycin experiences yellowing of the skin or eyes, joint pain, fever, rash or swelling of the mouth or tongue.

Continue Learning about Antibiotic

FDA Issues Stronger Warning for Common Antibiotics
FDA Issues Stronger Warning for Common Antibiotics
The U.S. Food and Drug Administration (FDA) is now requiring stronger warnings on the labels and medication guides for a class of commonly prescribed ...
Read More
6 Ailments That Call for an Antibiotic
6 Ailments That Call for an Antibiotic
When it comes to a lingering case of the sniffles, your first instinct may still be to run to the family doctor for an antibiotic to knock them out. ...
Read More
Can antibiotics treat cholesteatoma?
Honor Society of Nursing (STTI)Honor Society of Nursing (STTI)
Often, ear infections occur with cholesteatoma, and antibiotics are frequently used to treat those i...
More Answers
How do antibiotics work?
Dr. Mehmet Oz, MDDr. Mehmet Oz, MD
Each type of antibiotic targets a specific aspect of a bacteria's life by interfering with either th...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.